×

zbMATH — the first resource for mathematics

On the Chow groups of certain rational surfaces. (English) Zbl 0524.14006

MSC:
14C15 (Equivariant) Chow groups and rings; motives
14M20 Rational and unirational varieties
14C35 Applications of methods of algebraic \(K\)-theory in algebraic geometry
14C05 Parametrization (Chow and Hilbert schemes)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] H. BASS , Algebraic K-Theory , New York, W. A. Benjamin Inc., 1968 . MR 40 #2736 | Zbl 0174.30302 · Zbl 0174.30302
[2] H. BASS , and J. TATE , The Milnor Ring of a Global Field , in Algebraic K-Theory II (Springer Lecture Notes in Math., No. 342, Springer-Verlag, 1973 ). MR 56 #449 | Zbl 0299.12013 · Zbl 0299.12013
[3] F. CHÂTELET , Points rationnels sur certaines courbes et surfaces cubiques (Enseignement math., Vol. 5, 1959 , pp. 153-170). MR 24 #A85 | Zbl 0100.27404 · Zbl 0100.27404
[4] J.-L. COLLIOT-THÉLÈNE and D. CORAY , L’équivalence rationnelle sur les points fermés des surfaces rationnelles fibrées en coniques (Compositic Mathematica, Vol. 39, 1979 , pp. 301-332). Numdam | MR 81d:14008 | Zbl 0386.14003 · Zbl 0386.14003
[5] J.-L. COLLIOT-THÉLÈNE and J.-J. SANSUC , La R-équivalence sur les tores (Ann. scient. Éc. Norm. Sup., T. 10, 1977 , pp. 175-230). Numdam | MR 56 #8576 | Zbl 0356.14007 · Zbl 0356.14007
[6] R. ELMAN and T. Y. LAM , On the Quaternion Symbol Homomorphism gF : k2F \rightarrow B (F) , in Algebraic K-Theory II (Springer Lecture Notes in Math., No. 342, Springer-Verlag, 1973 ). MR 52 #272 | Zbl 0267.10030 · Zbl 0267.10030
[7] T. Y. LAM , The Algebraic Theory of Quadratic Forms , W. A. Benjamin, Inc., New York, 1973 . MR 53 #277 | Zbl 0259.10019 · Zbl 0259.10019
[8] YU. MANIN , Le groupe de Brauer-Grothendieck en géométrie diophantienne (Actes Congrès Int. Math., Nice, 1970 , pp. 401-411). Zbl 0239.14010 · Zbl 0239.14010
[9] YU. MANIN , Cubic Forms , North Holland, Amsterdam, 1974 . Zbl 0277.14014 · Zbl 0277.14014
[10] J. MILNOR , Algebraic K-Theory and Quadratic Forms (Inventiones Math., Vol. 9, 1970 , pp. 318-344). MR 41 #5465 | Zbl 0199.55501 · Zbl 0199.55501
[11] J. MILNOR , Introduction to Algebraic K-Theory (Ann. Math., Studies, No. 72, Princeton University Press, 1971 ). MR 50 #2304 | Zbl 0237.18005 · Zbl 0237.18005
[12] D. QUILLEN , Higher Algebraic K-Theory , in Algebraic K-Theory I (Lecture Notes in Math., No. 341, Springer-Verlag, 1973 ). MR 49 #2895 | Zbl 0292.18004 · Zbl 0292.18004
[13] J.-P. SERRE , Corps Locaux , Hermann, Paris, 1962 . MR 27 #133 | Zbl 0137.02601 · Zbl 0137.02601
[14] C. Sherman , K-Cohomology of Regular Schemes , (to appear in Communications in Algebra). · Zbl 0425.18010
[15] J.-L. COLLIOT-THÉLÈNE and J.-J. SANSUC , A Series of Notes in C. R. Acad. Sc., T. 282, série A, 1976 ; T. 284, série A, 1977 ; T. 284, 1977 ; T. 287, série A, 1978 .
[16] S. LANG , Rapport sur la cohomologie des groupes, Benjamin, New York, 1966 . Zbl 0171.28903 · Zbl 0171.28903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.